RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 26, Issue 3, Pages 399–409 (Mi mz8422)  

Operational calculus and the solubility of boundary-value problems

V. K. Romanko

Moscow Institute of Physics and Technology

Full text: PDF file (760 kB)

English version:
Mathematical Notes, 1979, 26:3, 692–697

Bibliographic databases:

UDC: 517.9
Received: 13.04.1978

Citation: V. K. Romanko, “Operational calculus and the solubility of boundary-value problems”, Mat. Zametki, 26:3 (1979), 399–409; Math. Notes, 26:3 (1979), 692–697

Citation in format AMSBIB
\Bibitem{Rom79}
\by V.~K.~Romanko
\paper Operational calculus and the solubility of boundary-value problems
\jour Mat. Zametki
\yr 1979
\vol 26
\issue 3
\pages 399--409
\mathnet{http://mi.mathnet.ru/mz8422}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=549282}
\zmath{https://zbmath.org/?q=an:0445.47023}
\transl
\jour Math. Notes
\yr 1979
\vol 26
\issue 3
\pages 692--697
\crossref{https://doi.org/10.1007/BF01138676}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JU52100009}


Linking options:
  • http://mi.mathnet.ru/eng/mz8422
  • http://mi.mathnet.ru/eng/mz/v26/i3/p399

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:106
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019